MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.75MM HEALIX KNOTLESS PEEK; SOFT-TISSUE ANCHOR, NON-BIODEGRADABLE

DEPUY MITEK LLC US 4.75MM HEALIX KNOTLESS PEEK; SOFT-TISSUE ANCHOR, NON-BIODEGRADABLE
Catalog Number 222287
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The batch review 3595259 showed that the devices were conformed to in process and finished goods specifications when released to stock the 20 feb.2012.Expiration date: 2015-02 (according to retained labels).Non-conformance was opened relating to label change after ce approval with no link with this complaint.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that after surgeon inserted the anchor, on removal of inserter handle the anchor pulled out.The surgeon used competitor anchor to complete the repair.The complaint device was discarded.

Brand Name
4.75MM HEALIX KNOTLESS PEEK
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIODEGRADABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7630524
Report Number1221934-2018-50820
Device Sequence Number13927975
Product Code MAI
UDI-Device Identifier10886705020393
UDI-Public10886705020393
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/16/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2015
Device Catalogue Number222287
Device Lot Number3595259
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2013
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1